# SDR CALA2025041403789

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 30,594 hours, 3,366 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE - INSPECTION PROCEDURE - FOUND DR-1R MFG S/N: M10389 ESCAPE SLIDE LIFE LESS THAN 405 DAYS REMAIN ON OVERHAUL DUE DATE. DOOR 1R EMERGENCY ESCAPE SLIDE OVERHAUL DATE IS 28AUG2025 LESS THAN 405 DAYS LIMIT REQUIRE, REQUEST DIP 1R ESCAPE SLIDE. DIP 25-DIP REF LOG PAGE 8961630 SLIDE R1 SLIDE CARRIED.
